Asymptotic duality over closed convex sets

A. Ben-Israel, A. Charnes, K. O. Kortanek

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


The asymptotic duality theory of linear programming over closed convex cones [4] is extended to closed convex sets, by embedding such sets in appropriate cones. Applications to convex programming and to approximation theory are given.

Original languageEnglish (US)
Pages (from-to)677-691
Number of pages15
JournalJournal of Mathematical Analysis and Applications
Issue number3
StatePublished - Sep 1971
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Asymptotic duality over closed convex sets'. Together they form a unique fingerprint.

Cite this